Translator Disclaimer
2007 On the Feller property of Dirichlet forms generated by pseudo differential operators
René L. Schilling, Toshihiro Uemura
Tohoku Math. J. (2) 59(3): 401-422 (2007). DOI: 10.2748/tmj/1192117985

Abstract

We show that a large class of regular symmetric Dirichlet forms is generated by pseudo differential operators. We calculate the symbols which are closely related to the semimartingale characteristics (Lévy system) of the associated stochastic processes. Using the symbol we obtain estimates for the mean sojourn time of the process for balls. These estimates and a perturbation argument enable us to prove Hölder regularity of the resolvent and semigroup; this entails that the semigroup has the Feller property.

Citation

Download Citation

René L. Schilling. Toshihiro Uemura. "On the Feller property of Dirichlet forms generated by pseudo differential operators." Tohoku Math. J. (2) 59 (3) 401 - 422, 2007. https://doi.org/10.2748/tmj/1192117985

Information

Published: 2007
First available in Project Euclid: 11 October 2007

zbMATH: 1141.31006
MathSciNet: MR2365348
Digital Object Identifier: 10.2748/tmj/1192117985

Subjects:
Primary: 31C25
Secondary: 47G30, 60G52, 60J35, 60J75

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.59 • No. 3 • 2007
Back to Top